Hi I have just bought several vitamins (due to lack of healthy foods) and was wondering if taking them all will have any bad effects on my body. I have biotin, niacin, chromium picolinate, bilberry, C, D and B12
Hello and thank you for posting your health query on E health Forum.
As long as you are taking the supplementary medicines that you have mentioned, in recommended dosage there will not be any side effects to you.
I hope this helps.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Diabetes , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.